# SDR BB04095

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Engine: Ge CF680C2B2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04334
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SJU - FL 1268 - EN ROUTE, THE CREW RECEIVED THE EICAS MESSAGE 'L OIL FILTER.'  THE OIL PRESSURE AND QUANTITY WERE NORMAL.  CREW REDUCED THRUST TO IDLE, BUT THE MESSAGE REMAINED.  THE LEFT ENGINE WAS SECURED.  FLIGHT CONTINUED TO SJU AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE OIL FILTER AND FOUND ONLY MINOR CARBON PARTICLES.  THE SCAVENGE FILTER DIFFERENTIAL PRESSURE SWITCH WAS REPLACED.  ENGINE RUN WAS PERFORMED.  NO PROBLEMS NOTED.  AIRCRAFT MADE READY FOR FERRY FLIGHT TO PHL.
